Treatments for bulimia nervosa: a network meta-analysis

Slade, E., Keeney, E., Mavranezouli, I. et al. (9 more authors) (2018) Treatments for bulimia nervosa: a network meta-analysis. Psychological Medicine, 48 (16). pp. 2629-2636. ISSN 0033-2917

Abstract

Metadata

Authors/Creators:
Copyright, Publisher and Additional Information: © 2018 Cambridge University Press. This is an author produced version of a paper subsequently published in Psychological Medicine. Article available under the terms of the CC-BY-NC-ND license (https://creativecommons.org/licenses/by-nc-nd/4.0/).
Keywords: eating disorder; bulimia nervosa; network meta-analysis; outcome research; National Institute of Health and Care Excellence
Dates:
  • Accepted: 3 April 2018
  • Published (online): 6 May 2018
  • Published: December 2018
Institution: The University of Sheffield
Academic Units: The University of Sheffield > Faculty of Science (Sheffield) > Department of Psychology (Sheffield)
Depositing User: Symplectic Sheffield
Date Deposited: 06 Apr 2018 09:31
Last Modified: 16 Nov 2020 14:43
Status: Published
Publisher: Cambridge University Press (CUP)
Refereed: Yes
Identification Number: https://doi.org/10.1017/S0033291718001071

Share / Export

Statistics